# SDR IPXA2014030582145

- Difficulty date: February 7, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 11,774 hours, 7,046 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM IS CRACKED AT FRAME 79, Y1137.  REPAIRED IAW STA EA 300-5310-01-A5096 IR AND EO A300-5310-53627-A.
